# SDR AALA201807179013

- Difficulty date: July 15, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 14,503 hours, 5,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 8C AISLE EMERGENCY LIGHT COVER MISSING.  INSTALLED A NEW EMERGEMCY LIOGHT. OPS CHECKED GOOD.
